Nagoya Mathematical Journal
- Nagoya Math. J.
- Volume 162 (2001), 169-185.
Passage-time moments for positively recurrent Markov chains
Fractional moments of the passage-times are considered for positively recurrent Markov chains with countable state spaces. A criterion of the finiteness of the fractional moments is obtained in terms of the convergence rate of the transition probability to the stationary distribution. As an application it is proved that the passage time of a direct product process of Markov chains has the same order of the fractional moments as that of the single Markov chain.
Nagoya Math. J., Volume 162 (2001), 169-185.
First available in Project Euclid: 27 April 2005
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60J27: Continuous-time Markov processes on discrete state spaces
Shiga, Tokuzo; Shimizu, Akinobu; Soshi, Takahiro. Passage-time moments for positively recurrent Markov chains. Nagoya Math. J. 162 (2001), 169--185. https://projecteuclid.org/euclid.nmj/1114631596